# SDR 7AJA2016FA0000169

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N855MB
- Make and model: Snias AS350B3
- Aircraft serial: 7523
- Aircraft time: 788 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 788 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: 9794710200
- Condition: Cut
- Location: Hmu
- Part time: 6 hours
- Component: Hmu
- Component part number: 0292862200
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

5.7 HOURS AFTER COMPLETING AN ENGINE INSPECTION, WHICH INCLUDED CHANGING THE HMU FILTER AND PACKINGS, THE PILOT UPON HIS POST FLIGHT WALK AROUND NOTICED FUEL ON THE UNDERSIDE OF THE FUSELAGE.  TO ASSIST IN TROUBLESHOOTING THE PROBLEM, THE PILOT THEN PROCEEDED TO TURN ON THE AIRFRAME BOOST PUMP.  THE FUEL WAS FOUND TO BE LEAKING FROM THE ENGINE OVERBOARD DRAIN.  THE MECHANIC WAS ADVISED OF THE PROBLEM.  AFTER TROUBLESHOOTING THE SYS IT WAS DISCOVERED THAT THE HMU FUEL FILTER PACKING HAD BEEN CUT DURING THE LAST INSPECTION 5.7 HRS PREVIOUSLY.  MECHANIC CHANGED THE PACKINGS AND TEST RAN THE ACFT NUMEROUS TIMES, WITH NO DEFECTS NOTED.  PAPERWORK WAS COMPLETED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
